People » Junho Lee

  • Associate Professor
  • Symplectic geometry and Gromov-Witten invariants
  • MSB 124
  • 407-823-4310
  • junlee@mail.ucf.edu

MAC 2311H – T R 2:30PM – 4:20PM – MSB 0406

MTG 5253 – T R 7:30PM – 8:45PM – CB1 0218

Full list of Publications:  MathSciNet

Selected Publications

  1. Spin Hurwitz numbers and the Gromov-Witten invariants of Kahler surfaces, Comm. Anal. Geom. 21 (2013), no. 5, 1015 -1060 (with Thomas H. Parker).
  2. Degree three spin Hurwitz numbers, Pacific J. Math. 263 (2013), no. 2, 399 – 417.
  3. Local GW invariants of elliptic multiple fibers, Pure Appl. Math. Q. 8 (2012), no. 4, 929 – 940.
  4. Sum formulas for Local Gromov-Witten invariants of Spin Curves, Trans. Amer. Math. Soc., 365 (2013), no. 1, 459 — 490.
  5. An Obstruction bundle relating Gromov-Witten invariants of curves and Kahler surfaces, Amer. J. of Math. 134 (2012), no. 2, 453 — 506 (with Thomas H. Parker).
  • Monday

    • Not Available
  • Tuesday

    • 1:30 PM to 4:00 PM
  • Wednesday

    • Not Available
  • Thursday

    • 1:30 PM to 4:00 PM
  • Friday

    • Not Available